I started Low Ogestrel 28 almost one month ago, as soon as I took it, less than 24.. hrs my period stopped, I continued it and into my 3rd week I noticed I missed one pill, dont know when I forgot but I took the missed that same day, and now I am supposed to be on my period, I spotted for barely one day, and now nothing, is this normal, does this mean pregnancy?
Assuming that your missed tablet was not during the first week of tablet taking it is unlikely that you are pregnant. Changes to periods are common especially when you are first starting a birth control pill. Your period will normalize as your body adjusts to the hormones.
If you want peace of mind take a pregnancy test.
In the future try to remember to take a tablet every day as instructed.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Aug 2012 • 1 answer
Posted 27 Jun 2013 • 1 answer
Posted 1 Oct 2013 • 1 answer
Posted 18 Mar 2015 • 1 answer
Low-Ogestrel-28 - I have been taking Low Ogestrel for about 5 years now and never had a problem with
Posted 20 Nov 2015 • 1 answer